I just started zoloft and Im feeling really nauseous how long do these side affects last?

Question is Closed Report Mark as Favorite

Answers (6)

Anonymous

15 Jun 2011

Hello carisab. I was on zoloft, and yes was nauseous. It left me after several weeks. My dose was around 250mg. The nausea is a normal side effect. Try taking an over the counter anti-nausea medication, that might help.best wishes to you.

Votes: +0

15 Jun 2011

Yep as Pledge shared the nausea is a common side effect and will get better with time. It may take a couple weeks though. Try to take the Zoloft with a little food and that may help the nausea. With continued use the nausea will subside, so hang in there!!

Laurie

Votes: +0

17 Jun 2011

Hi carisab!, I remember having some mild nausea when I first started Zoloft some time ago, but it only lasted a few days. You may want to contact your doctor if the symptoms do not go away. You may either need something for your nausea( phenergan) or possibly have your medication changed. The nausea should not last more than a few days. Nobody wants to suffer with nausea that long and they do not have too! So please contact your doctor so that youi can get some relief. I am so sorry that you are going through this. I wish you the best. Let us know how you are doing. Sweetie Pie

Votes: +0

19 Jun 2011

I wish I could answer that. I have been on it for one week and been terribly nauseous and suffer from sleeplessness as well. I was originally on zoloft about 5 years ago and it did very well for me and I do not remember suffering any side effects. I actually thought that I no longer needed Zoloft and went off for several months. Now, I am back and wish I never would have quit. If I find something that works for me, I will let you know. Good Luck!

Votes: +0

4 Dec 2011

I just started taking Zoloft almost a week ago. I cannot sleep, when I close my eyes and lay down I feel like the room is moving. I feel nauseous and rapid heart beat. I wish I could tell you it will go away, I am new to it. But I really dont like it. I am thinking of calling the doctor Monday.

Votes: +0

17 Nov 2012

You might ask your doctor (regular doc if pdoc cannot) for Zofran to go along with your Zoloft. Only take the Zofran when you really need them and they should help your nausea.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Lialda have any side affects such as feeling symptoms of vertigo?

I recently started taking Lialda, I also take Zoloft & Elmiron, are there any side affects by taking these togehter?

1 answer 2 Aug 2010

Are there any cases of Zoloft (Sertriline) side affects with neuropathy?

I have been on 50-100mg for 3 years and recently been diagnosed with poly neuropathy (tingling and loss of feeling in feet and hands). I have ...

1 answer 11 Oct 2010

Been on zoloft for 20 years what are the long term side affects using this drug this long?

have liver test every 6 months or so always normal

1 answer 22 Sep 2011

Stopped taking Zoloft (100mg) cold turkey and 4 days later, feeling a bit nauseous and vertigo-ish?

Can someone tell me how long this feeling lasts and if there's anything I can do to get rid of this dizziness? I am off almost 5 days. ...

2 answers 17 Jul 2012

I am on Zoloft 100mg for a month now and?

started out in Febr 2013 on 25mg and slowly went to 100mgs. After being on it this long can there be side affects to show up? I have been so sleepy ...

3 answers 26 Jun 2013